[MOL] Deb and Liz [01258] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] Deb and Liz



It isn't your imaginations about weight gain and tamoxifen, I am sad to
say...like you Deb, I always stayed around the same weight, eat wisely,
and stay pretty active, but I definitely put on a lot of weight with
this drug -- probably 20-25#. I have also had some other annoying side
effects, so when I saw my onc for my 4-mo. check-up last week, I asked
if i couldn't just go off this darn drug (I have just one year left). He
is very adamant that for my situation I need to stay on it, but did
compromise and said I could take a month "off," then resume for 11 mos.
and be done. 

Now, whether it is coincidence or not, I have definitely dropped
probably 5 # since then, but more dramatically, dropped inches -- I mean
ALREADY clothes I wore just the week before are baggy, and even some
shoes I purchased since being on tamoxifen are now too big and won't
stay on my feet! Which reminds me of the "bloating" side effect -- our
problem is not just pounds, but expansion, and I suspect that is the
real reason for my quick change in size. And I am not sure what can be
done about that either -- exercize won't change that. I am encouraged,
however, because it appears that once we do finish, the weight and
bloating are not necessarily permanent. And I guess a few years for
protection is a small sacrifice if it prevents a reocurrence...

I'm not sure any of this is helpful, but at least you know it isn't your
imagination.  I guess we just have to bear with it, stay as fit as we
can, and know it's not forever. But it's going to be very hard for me,
going back on in a month! Love, Joicy

ps
Yeah, Deb, Wegman's is quite the store -- in fact my husband is over
there as i write this. As a food service guy, he is drawn to it like a
moth to a flame, LOL!

Liz, glad you're home safe, and that you and Kathy had such fun!
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------